# SDR ABXA040179

- Difficulty date: May 6, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- Aircraft time: 58,769 hours, 59,014 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5911423103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE AT STA 889 - 1005 LONGERON 17 LEFT - 18 LEFT.  REPLACED CORRODED SECTION OF LONGERON IAW DC-9 SRM 53-02.
